Alert archive / Georgia / Flash Flood Warnings in 2010
Flash Flood Warning 10, NWS Atlanta, GA
NWS Atlanta, GA issued this flash flood warning at Jul 16, 2010, 10:04 PM EDT for Forsyth County, Georgia. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 16, 2010, 10:04 PM EDT (02:04 UTC)
- Expired
- Jul 17, 2010, 1:00 AM EDT
- In force
- 3 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- None
County Forsyth County, GA
The radar
The Atlanta radar (KFFC), 102 km from the middle of the area, began a volume at 02:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 16, 10:30 PM EDT | FLASH FLOOD | 5 Sw Cumming, GA | USGS STREAM GAGE REPORTED BIG CREEK NEAR CUMMING WENT OVER FLOOD STAGE AT 1030 PM EDT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.1 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1651 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1243 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
058
WGUS52 KFFC 170204
FFWFFC
GAC117-170500-
/O.NEW.KFFC.FF.W.0010.100717T0204Z-100717T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1004 PM EDT FRI JUL 16 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
FORSYTH COUNTY IN NORTH CENTRAL GEORGIA
* UNTIL 100 AM EDT
* AT 1003 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM STRONG THUNDERSTORMS OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CUMMING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES OVER AN ALREADY
SATURATED GROUND IS EXPECTED ACROSS THE WARNED AREA THROUGH
MIDNIGHT.
RUNOFF FROM STRONG STORMS THIS EVENING WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS... HIGHWAYS...STREETS AND
UNDERPASSES ACROSS PARTS OF FORSYTH COUNTY. SIGNIFICANT RISES WILL
OCCUR ALONG BIG CREEK... ESPECIALLY IN THE VICINITY OF BIG CREEK
GREENWAY... AND FLOODING IN THIS AREA CAN BE EXPECTED.
REMEMBER... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER
COVERS THE ROADWAY...THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR
CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND.
IF YOU SEE SIGNIFICANT FLOODING CALL THE NATIONAL WEATHER SERVICE
TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3432 8417 3425 8401 3408 8414 3412 8422
3420 8425
$$1 follow-up statement
304
WGUS72 KFFC 170333
FFSFFC
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1133 PM EDT FRI JUL 16 2010
GAC117-170500-
/O.CON.KFFC.FF.W.0010.000000T0000Z-100717T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FORSYTH GA-
1133 PM EDT FRI JUL 16 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM EDT FOR
FORSYTH COUNTY...
AT 1130 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 1
TO 1.5 INCHES OF RAINFALL FELL ACROSS PARTS OF FORSYTH COUNTY
BETWEEN 10 AND 11 PM THIS EVENING. THE RADAR ALSO INDICATED THE
SHOWERS AND THUNDERSTORMS WERE QUICKLY DIMINISHING... AND THE RAIN
SHOULD BE ENDED BY MIDNIGHT.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CUMMING
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING IS OCCURRING ALONG BIG CREEK. EXCESSIVE RUNOFF FROM HEAVY
RAINFALL HAS CAUSED BIG CREEK NEAR CUMMING TO GO OVER FLOOD STAGE AT
1030 PM THIS EVENING. ADDITIONAL FLOODING OF SMALL CREEKS AND
STREAMS...AS WELL AS LOW LYING AREAS ALONG STREETS... HIGHWAYS AND
UNDERPASSES IS ALSO LIKELY. THE WATER LEVELS ALONG BIG CREEK SHOULD
FALL BELOW FLOOD STAGE BY AROUND 1 AM EARLY SATURDAY MORNING.
REMEMBER... MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT
ATTEMPT TO CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER
CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL
ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.
IF YOU SEE SIGNIFICANT FLOODING CALL THE NATIONAL WEATHER SERVICE
TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3432 8417 3425 8401 3408 8414 3412 8422
3420 8425
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Jul 16, 7:40 PM EDT, 2 hours 24 minutes earlier.
Area forecast discussion, Jul 16, 7:40 PM EDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 740 PM EDT FRI JUL 16 2010 .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... A BROAD UPPER TROUGH OVER EASTERN NORTH AMERICA WILL REMAIN IN PLACE OVER THE NEXT FEW DAYS WITH AXIS ORIENTED FROM ONTARIO THROUGH THE OHIO AND TENNESSEE VALLEYS. THIS WILL ALLOW SEVERAL SHORTWAVES TO CROSS GA THROUGH THE WEEKEND. WITH THE LONGWAVE TROUGH TO OUR NORTHWEST AND A STRONG SUBTROPICAL HIGH OVER THE ATLANTIC...A PLUME OF DEEP TROPICAL MOISTURE WITH PRECIPITABLE WATER IN EXCESS OF 2 INCHES WILL INCREASINGLY BE FUNNELED INTO GA THIS WEEKEND. KEPT POPS HIGHEST ON SATURDAY PRIOR TO THE RIDGE BEGINNING TO STRENGTHEN ON SUNDAY. .LONG TERM /MONDAY THROUGH FRIDAY/... THE MID/UPPER TROPOSPHERIC HIGH DRIFTS WEST FROM OVER BERMUDA ON MONDAY TO GEORGIA BY WEDNESDAY THROUGH FRIDAY. THE HUMID TROPICAL AIRMASS PERSISTS ACROSS GA THROUGH THE PERIOD...RESULTING IN A FEW SHRA/TSRA EACH DAY...THOUGH COVERAGE WILL BE CONSIDERABLY LIMITED BY THE BUILDING UPPER HIGH DURING THE LATTER HALF OF THE WEEK. TEMPERATURES WILL BE ABOVE NORMAL AND LIKELY WARMING A DEGREE OR TWO THROUGH THE PERIOD GIVEN THE ADDITIONAL SUNSHINE AND LOW LEVEL WINDS SHIFTING FROM THE SOUTH TO THE WEST. 07 && .AVIATION... /ISSUED 740 PM EDT FRI JUL 16 2010/ ISOLATED CONVECTION EXPECTED TO CONTINUE THROUGH 02Z TO 04Z. CHANCES FOR THUNDERSTORMS AT INDIVIDUAL TAF SITES NOT HIGH ENOUGH TO MENTION ANYTHING MORE DEFINITE THAN CB IN THE CLOUD GROUP. SCATTERED CONVECTION EXPECTED TO REDEVELOP AFTER 18Z SATURDAY. COVERAGE SHOULD BE HIGH ENOUGH FOR PROB30 AT ALL TAF SITES. VFR CONDITIONS EXPECTED THROUGH 09Z OUTSIDE OF CONVECTIVE ACTIVITY OR RAIN COOLED AREAS. SCATTERED MVFR VISIBILITIES SHOULD DEVELOP BETWEEN 09Z AND 14Z. WITH CONTINUED SOUTH TO SOUTHWEST LOW LEVEL FLOW I AM SOMEWHAT CONCERNED ABOUT THE POTENTIAL FOR STRATUS DEVELOPMENT BETWEEN APPROXIMATELY 10Z AND 14Z...BUT CONFIDENCE IS NOT HIGH ENOUGH RIGHT NOW TO INCLUDE A IFR CEILING FORECAST. THIS WILL NEED TO BE WATCHED CLOSELY OVERNIGHT FOR ANY TRENDS IN THAT DIRECTION. WINDS WILL REMAIN SOUTH TO SOUTHWEST AT 6 KTS OR LESS THROUGH 14Z... INCREASING TO 6 TO 10 KTS AFTER 14Z. //ATL CONFIDENCE...MODERATE TO HIGH ON ALL ELEMENTS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 90 70 90 71 / 40 50 40 40 30 ATLANTA 72 87 71 88 72 / 40 50 40 50 20 BLAIRSVILLE 70 81 68 83 68 / 50 60 40 40 20 CARTERSVILLE 72 88 70 88 69 / 50 60 40 50 20 COLUMBUS 73 90 72 91 74 / 30 50 30 50 20 GAINESVILLE 72 86 71 87 71 / 50 60 50 40 20 MACON 72 93 72 92 71 / 30 50 30 40 30 ROME 74 90 71 90 70 / 50 60 40 50 20 PEACHTREE CITY 70 89 69 88 69 / 40 50 30 50 30 VIDALIA 75 94 74 95 74 / 30 50 20 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 16, 9:35 PM EDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 935 PM EDT FRI JUL 16 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-170945- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 935 PM EDT FRI JUL 16 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... SCATTERED THUNDERSTORMS EXPECTED TONIGHT. .SYNOPSIS... A VERY MOIST AIRMASS HAS SETTLED OVER THE REGION AS HIGH PRESSURE SLOWLY BUILDS IN FROM THE ATLANTIC. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAIN. .DISCUSSION... MODERATE INSTABILITY HAS BUILT OVER NORTH AND CENTRAL GEORGIA WITH CAPE IN THE 1500 TO 2000 RANGE AND LIFTED INDICES AROUND MINUS 4 TO MINUS 5. THE ATMOSPHERE IS ALSO FAIRLY MOIST WITH PRECIPITABLE WATER VALUES AROUND 1.75 TO 1.85 INCHES. THE ATMOSPHERE WILL BE SLOWLY STABILIZING THROUGH THE OVERNIGHT HOURS...BUT ENOUGH INSTABILITY WILL LINGER FOR SCATTERED THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 16, 8:58 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 858 PM EDT FRI JUL 16 2010 GAZ052-066-170145- 858 PM EDT FRI JUL 16 2010 ...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND LIGHTNING IN TROUP AND HEARD COUNTIES UNTIL 945 PM EDT... AT 858 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS THAT STRETCHED FROM NEAR FRANKLIN TO NEAR BAUGHS CROSSROADS...AND MOVING NORTHEAST AT 10 TO 15 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN... OCCASIONAL CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS PARTS OF TROUP AND HEARD COUNTIES THROUGH 945 PM EDT. RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS TROUP AND HEARD COUNTIES. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES AND PONDING OF WATER ON ROADWAYS IS LIKELY.
Special weather statement, Jul 16, 9:10 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 910 PM EDT FRI JUL 16 2010 GAZ014-015-170145- 910 PM EDT FRI JUL 16 2010 ...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND FREQUENT LIGHTNING IN DAWSON AND LUMPKIN COUNTIES UNTIL 945 PM EDT... AT 909 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS THAT STRETCHED FROM NEAR FAUSETT LAKE TO ABOUT 6 MILES SOUTHWEST OF DAWSONVILLE...AND MOVING NORTHEAST AT 5 TO 10 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN... FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS PARTS OF DAWSON AND LUMPKIN COUNTIES THROUGH 945 PM EDT. RUNOFF FROM THESE STORMS COULD CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS DAWSON AND LUMPKIN COUNTIES. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES AND PONDING OF WATER ON ROADWAYS IS LIKELY.
Special weather statement, Jul 16, 9:19 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 919 PM EDT FRI JUL 16 2010 GAZ022-033-034-045-170200- 919 PM EDT FRI JUL 16 2010 ...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND FREQUENT LIGHTNING IN PARTS OF DEKALB...GWINNETT...FORSYTH AND FULTON COUNTIES UNTIL 1000 PM EDT... AT 918 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS THAT STRETCHED FROM NEAR DUNWOODY TO NEAR DORAVILLE...AND MOVING NORTHEAST AT 15 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN... FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS PARTS OF DEKALB...GWINNETT...FORSYTH AND FULTON COUNTIES THROUGH 1000 PM EDT. RUNOFF FROM THESE STORMS COULD CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS DAWSON AND LUMPKIN COUNTIES. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES AND PONDING OF WATER ON ROADWAYS IS LIKELY.
Special weather statement, Jul 16, 9:21 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 921 PM EDT FRI JUL 16 2010 GAZ022-033-034-045-170200- 921 PM EDT FRI JUL 16 2010 ...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND FREQUENT LIGHTNING IN PARTS OF DEKALB...GWINNETT...FORSYTH AND FULTON COUNTIES UNTIL 1000 PM EDT... AT 918 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS THAT STRETCHED FROM NEAR DUNWOODY TO NEAR DORAVILLE...AND MOVING NORTHEAST AT 15 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN... FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS PARTS OF DEKALB...GWINNETT...FORSYTH AND FULTON COUNTIES THROUGH 1000 PM EDT. RUNOFF FROM THESE STORMS COULD CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES AND PONDING OF WATER ON ROADWAYS IS LIKELY.
Special weather statement, Jul 16, 9:48 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 948 PM EDT FRI JUL 16 2010 GAZ014-015-170230- 948 PM EDT FRI JUL 16 2010 ...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND LIGHTNING IN DAWSON AND LUMPKIN COUNTIES UNTIL 1015 PM EDT... AT 947 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF SHOWERS AND THUNDERSTORMS THAT STRETCHED FROM NEAR LEN FOOTE HIKE INN TO ABOUT 6 MILES SOUTHWEST OF DAWSONVILLE...AND MOVING EAST AT 5 TO 10 MPH. STORMS HAVE CONTINUED TO REDEVELOP OVER PARTS OF DAWSON AND LUMPKIN COUNTIES THIS EVENING... AND THESE STORMS HAVE THE POTENTIAL TO PRODUCE ADDITIONAL HEAVY RAINS THROUGH 1030 PM EDT. RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS PARTS OF DAWSON AND LUMPKIN COUNTIES. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES AND PONDING OF WATER ON ROADWAYS IS LIKELY.
Special weather statement, Jul 16, 9:52 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 952 PM EDT FRI JUL 16 2010 GAZ086-170230- 952 PM EDT FRI JUL 16 2010 ...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND LIGHTNING IN EMANUEL COUNTY UNTIL 1030 PM EDT... AT 952 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A A CLUSTER OF STRONG THUNDERSTORMS OVER CENTRAL EMANUEL COUNTY NEAR CANOOCHEE AND SWAINSBORO... AND MOVING NORTHEAST AT 15 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN... FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS EMANUEL COUNTY THROUGH 1030 PM EDT. RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS EMANUEL COUNTY...INCLUDING AREAS AROUND MODOC...TWIN CITY...CANOOCHEE AND GARFIELD. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES AND PONDING OF WATER ON ROADWAYS IS LIKELY.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 12:59 AM EDT | River Flood Warning | FFC | Forsyth | 13 hr |
Nearby
Flash Flood Warnings in Georgia, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.